M-ideals of compact operators in classical Banach spaces.
Mathematica Scandinavica, Tome 44 (1979), pp. 207-217
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1979__44_166642,
author = {Asvald Lima},
title = {M-ideals of compact operators in classical {Banach} spaces.},
journal = {Mathematica Scandinavica},
pages = {207--217},
year = {1979},
volume = {44},
zbl = {0407.46019},
url = {http://geodesic.mathdoc.fr/item/MS2_1979__44_166642/}
}
Asvald Lima. M-ideals of compact operators in classical Banach spaces.. Mathematica Scandinavica, Tome 44 (1979), pp. 207-217. http://geodesic.mathdoc.fr/item/MS2_1979__44_166642/